# SDR AALA201807029002

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,574 hours, 25,296 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Condition: Delaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATED OUTER PANE PASSENGER CREW DOOR 841 AND PRESSURE SEAL AT FORWARD GALLEY AREA. REPLACED OUTER PANE PASSENGER CREW DOOR 841 AND PRESSURE SEAL AT FORWARD GALLEY AREA PER AMM 56-31-11-400-002.
